# SDR GTIA9900903

- Difficulty date: February 2, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N13512
- Make and model: Doug DC-9-32
- Aircraft serial: 48111
- System (JASC): 5522 · Elevator, Plate/Skin
- Part: Skin
- Condition: Lightning Strike
- Location: Rt Elevator
- Stage of operation: IN
- Nature of condition: C
- Precautionary procedure: K

## Discrepancy

MHV - RIGHT ELEVATOR TRAILING EDGE OUTBOARD SIDE HAS EVIDENCE OF LIGHTNING STRIKE.  MATERIAL ID 10 DOUBLER 2024T3.020 MATERIAL ID FOR TRAILING EDGE 2024T3.040 , ALODINED AND PRIMED PER SRM DC9 51-10-3.  INSTALLED FABRICATED PARTS PER SRM 55-20-0 FIG 2.  (M)
